Facebook Pixel
EmpowHER Guest

Am I pregnant?

By Anonymous January 7, 2017 - 12:50am
Rate This

I didn't have my period so I took plan b pills on the first day it's delayed, hoping It would still prevent pregnancy if ever. Five days later, i have light bleeding. Is this the effect of the plan b pill I took or is this implantation bleeding? Weeks before my period is due, my bf and I only practiced withdrawal method and my sleeping patterns changed and had some stressful days. Is this the reason my period didn't come or because I might be pregnant?

Add a Comment1 Comments


Dear Anon,

Plan B is to be taken as soon as possible (and within 72 hours) after unprotected sex to be effective. So, it was too late for you to take it. Your period was due and you had bleeding so you should not be pregnant. If you doubt this, take a home pregnancy test. Think about using some form of birth control if pregnancy is not desired.


January 7, 2017 - 7:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!